Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On the evaluation of certain determinants


Author: Jean-L. Lavoie
Journal: Math. Comp. 18 (1964), 653-659
MSC: Primary 65.35
DOI: https://doi.org/10.1090/S0025-5718-1964-0170465-8
MathSciNet review: 0170465
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using the properties of the generalized Hilbert matrix and familiar results from the theory of hypergeometric series, we evaluate the determinants of certain matrices whose general terms are known explicitly. In certain cases it is even possible to find the analytic expression for the general terms of the inverses.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0170465-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society